# SDR FDEA202212212980

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,924 hours, 16,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602215
- Condition: Corroded
- Location: Bs 1841-1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK TRACK AT APPROX STA 1841-1850 RBL 08. SEAT TRACK LOBE CORODED. INSTALLED SEAT TRACK AND SPLICE AT STA.1841-1850 RBL 08 PER SRM 53-00-52-2R FIG.201   REPAIR 2. SEALED PER SRM 51-41-01-0G. INSTALLED FASTNERS PER FDX DWG. SR10-53-002 AND   SRM 51-35-01-0G.
